Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Planar Beurling transform and Grunsky inequalities
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-4971-7147
2008 (English)In: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 33, no 2, 585-596 p.Article in journal (Refereed) Published
Abstract [en]

In recent work with Baranov, it was explained how to view the classical Grunsky inequalities in terms of an operator identity, involving a transferred Beurling operator induced by the conformal mapping. The main property used is the fact that the Beurling operator is unitary on L-2(C). As the Beurling operator is also bounded oil L-p(C) for 1 < p < infinity (with so far unknown norm), all analogous operator identity was found which produces a generalization of the Grunsky inequalities to the L-p setting. Here, we consider weighted Hilbert spaces L-theta(2)(C) with weight, vertical bar z vertical bar(2 theta), for 0 <= theta <= 1, and find that the Beurling operator perturbed by adding a Cauchy-type operator acts unitarily on L-0(2) (C). After transferring to the unit disk D with the conformal mapping, we find a generalization of the Grunsky inequalities ill the setting of the space L-theta(2) (D); this generalization seems to be essentially known, but the formulation is new. As a special case, the generalization of the Grunsky inequalities contains the Prawitz theorem used in a recent paper with Shirnorin. We also mention an application to quasiconformal maps.

Place, publisher, year, edition, pages
2008. Vol. 33, no 2, 585-596 p.
Keyword [en]
Beurling transform, Grunsky inequalities
Identifiers
URN: urn:nbn:se:kth:diva-17692ISI: 000257661000014Scopus ID: 2-s2.0-59949105682OAI: oai:DiVA.org:kth-17692DiVA: diva2:335737
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Hedenmalm, Håkan

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics (Div.)
In the same journal
Annales Academiae Scientiarum Fennicae Mathematica

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 29 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf